# SDR CA150812004

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,552 hours
- Engine: Allsn 250C20B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Horn
- Part number: SC628
- Condition: Failed
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) LOW ROTOR HORN FAILED, REMAINED QUIET AT SHUTDOWN.
